# SDR 2004FA0000549

- Difficulty date: July 10, 2004
- Submitted: July 10, 2004
- Operation: General aviation
- Aircraft: N242M
- Make and model: Mooney M20R
- Aircraft serial: 290292
- Aircraft time: 250 hours
- Engine: Cont IO550*
- Propeller: Mcauly 2A34C*
- System (JASC): 7120 · Engine Mount Section
- Part: Heat Shield
- Part number: 600429503
- Condition: Gouged
- Location: Isolator
- Part time: 250 hours
- Component: Isolator, Mooney, M20R
- Component part number: 590052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT SHIELD WAS FOUND TO BE MAKING CONTACT WITH TUBULAR ENGINE MOUNT. THIS CONTACT CREATED A GOUGE APPROXIMATELY .200 INCH IN LENGTH AND APPROXIMATELY .045 INCH DEEP.
